Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1951, Volume 6, Issue 3(43), Pages 175–181 (Mi umn6863)  

Reviews and Bibliography

G. P. Boev, The theory of probability (review)

A. N. Kolmogorov


Full text: PDF file (1029 kB)

Bibliographic databases:

Citation: A. N. Kolmogorov, “G. P. Boev, The theory of probability (review)”, Uspekhi Mat. Nauk, 6:3(43) (1951), 175–181

Citation in format AMSBIB
\Bibitem{Kol51}
\by A.~N.~Kolmogorov
\paper G.\,P.~Boev, The theory of probability (review)
\jour Uspekhi Mat. Nauk
\yr 1951
\vol 6
\issue 3(43)
\pages 175--181
\mathnet{http://mi.mathnet.ru/umn6863}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=52047}


Linking options:
  • http://mi.mathnet.ru/eng/umn6863
  • http://mi.mathnet.ru/eng/umn/v6/i3/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:360
    Full text:237
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022